MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-HINGE FIXED TIBIAL INSERT SIZE 3/14MM; KNEE TIBIAL TRAY

MEDACTA INTERNATIONAL SA GMK-HINGE FIXED TIBIAL INSERT SIZE 3/14MM; KNEE TIBIAL TRAY
Model Number 02.09.0314H
Health Effect - Clinical Code Damage to Ligament(s) (1952)
Date of Event 06/20/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 30 june 2022 lot 181581.Lot 181581: 40 items manufactured and released on 14-may-2018.Expiration date: 2023-04-25.No anomalies found related to the problem.To date, 25 items of the same lot have been sold without any similar reported event during the period of review.
 
Event or Problem Description
The patient came in reporting pain due to a ruptured extensor mechanism.The surgeon repaired the extensor mechanism and swapped the poly.The surgery was completed successfully.

Brand Name
GMK-HINGE FIXED TIBIAL INSERT SIZE 3/14MM
Common Device Name
KNEE TIBIAL TRAY
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key15040192
Report Number3005180920-2022-00533
Device Sequence Number6920194
Product Code KRO
UDI-Device Identifier07630030825132
UDI-Public07630030825132
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K130299
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/25/2023
Device Model Number02.09.0314H
Device Catalogue Number02.09.0314H
Device Lot Number181581
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2022
Initial Report FDA Received Date07/18/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/14/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexFemale